RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1999, Issue 2, Pages 46–56 (Mi at39)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic Systems

On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process

T. A. Belkina, V. I. Rotar'

Central Economics and Mathematics Institute, RAS, Moscow

Full text: PDF file (236 kB)

English version:
Automation and Remote Control, 1999, 60:2, 183–190

Bibliographic databases:
UDC: 517.977.5

Received: 04.02.1997

Citation: T. A. Belkina, V. I. Rotar', “On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process”, Avtomat. i Telemekh., 1999, no. 2, 46–56; Autom. Remote Control, 60:2 (1999), 183–190

Citation in format AMSBIB
\Bibitem{BelRot99}
\by T.~A.~Belkina, V.~I.~Rotar'
\paper On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process
\jour Avtomat. i Telemekh.
\yr 1999
\issue 2
\pages 46--56
\mathnet{http://mi.mathnet.ru/at39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1817860}
\zmath{https://zbmath.org/?q=an:1096.49511}
\transl
\jour Autom. Remote Control
\yr 1999
\vol 60
\issue 2
\pages 183--190
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082130000005}


Linking options:
  • http://mi.mathnet.ru/eng/at39
  • http://mi.mathnet.ru/eng/at/y1999/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Belkina, Yu. M. Kabanov, E. L. Presman, “On a stochastic optimality of the feedback control in the LQG-problem”, Theory Probab. Appl., 48:4 (2004), 592–603  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with a communication property. I. The discrete time case”, Theory Probab. Appl., 50:1 (2006), 16–33  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:120
    Full text:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020